# SDR UALA2011042201951

- Difficulty date: April 21, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 1640 ON MAIN CABIN FLOORBEAM FROM RBL 54 - RBL 45.   MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION, FABRICATED AND INSTALLED T-CHORD AND 2 ANGLES PER SRM.
